Filtros : "Bortolan, Matheus Cheque" Limpar

Filtros



Refine with date range


  • Source: Journal of Dynamics and Differential Equations. Unidade: ICMC

    Subjects: DINÂMICA TOPOLÓGICA, EQUAÇÕES DIFERENCIAIS PARCIAIS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BORTOLAN, Matheus Cheque; CARVALHO, Alexandre Nolasco de; LANGA, José Antonio; RAUGEL, Geneviève. Nonautonomous perturbations of Morse-Smale semigroups: stability of the phase diagram. Journal of Dynamics and Differential Equations, New York, 2021. Disponível em: < https://doi.org/10.1007/s10884-021-10066-6 > DOI: 10.1007/s10884-021-10066-6.
    • APA

      Bortolan, M. C., Carvalho, A. N. de, Langa, J. A., & Raugel, G. (2021). Nonautonomous perturbations of Morse-Smale semigroups: stability of the phase diagram. Journal of Dynamics and Differential Equations. doi:10.1007/s10884-021-10066-6
    • NLM

      Bortolan MC, Carvalho AN de, Langa JA, Raugel G. Nonautonomous perturbations of Morse-Smale semigroups: stability of the phase diagram [Internet]. Journal of Dynamics and Differential Equations. 2021 ;Available from: https://doi.org/10.1007/s10884-021-10066-6
    • Vancouver

      Bortolan MC, Carvalho AN de, Langa JA, Raugel G. Nonautonomous perturbations of Morse-Smale semigroups: stability of the phase diagram [Internet]. Journal of Dynamics and Differential Equations. 2021 ;Available from: https://doi.org/10.1007/s10884-021-10066-6
  • Source: Journal of Dynamics and Differential Equations. Unidade: ICMC

    Subjects: ATRATORES, EQUAÇÕES DIFERENCIAIS ORDINÁRIAS, EQUAÇÕES DIFERENCIAIS PARCIAIS

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BONOTTO, Everaldo de Mello; BORTOLAN, Matheus Cheque; CARABALLO, Tomás; COLLEGARI, Rodolfo. Upper and lower semicontinuity of impulsive cocycle attractors for impulsive nonautonomous systems. Journal of Dynamics and Differential Equations, New York, v. 33, p. 463-487, 2021. Disponível em: < https://doi.org/10.1007/s10884-019-09815-5 > DOI: 10.1007/s10884-019-09815-5.
    • APA

      Bonotto, E. de M., Bortolan, M. C., Caraballo, T., & Collegari, R. (2021). Upper and lower semicontinuity of impulsive cocycle attractors for impulsive nonautonomous systems. Journal of Dynamics and Differential Equations, 33, 463-487. doi:10.1007/s10884-019-09815-5
    • NLM

      Bonotto E de M, Bortolan MC, Caraballo T, Collegari R. Upper and lower semicontinuity of impulsive cocycle attractors for impulsive nonautonomous systems [Internet]. Journal of Dynamics and Differential Equations. 2021 ; 33 463-487.Available from: https://doi.org/10.1007/s10884-019-09815-5
    • Vancouver

      Bonotto E de M, Bortolan MC, Caraballo T, Collegari R. Upper and lower semicontinuity of impulsive cocycle attractors for impulsive nonautonomous systems [Internet]. Journal of Dynamics and Differential Equations. 2021 ; 33 463-487.Available from: https://doi.org/10.1007/s10884-019-09815-5
  • Source: Discrete and Continuous Dynamical Systems Series B. Unidade: ICMC

    Subjects: MODELO CASCATA, ATRATORES, SEMIGRUPOS (COMBINATÓRIA)

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BONOTTO, Everaldo de Mello; BORTOLAN, Matheus Cheque; COLLEGARI, Rodolfo; UZAL, José Manuel. Impulses in driving semigroups of nonautonomous dynamical systems: application to cascade systems. Discrete and Continuous Dynamical Systems Series B, Springfield, v. 26, n. 9, p. 4645-4661, 2021. Disponível em: < https://doi.org/10.3934/dcdsb.2020306 > DOI: 10.3934/dcdsb.2020306.
    • APA

      Bonotto, E. de M., Bortolan, M. C., Collegari, R., & Uzal, J. M. (2021). Impulses in driving semigroups of nonautonomous dynamical systems: application to cascade systems. Discrete and Continuous Dynamical Systems Series B, 26( 9), 4645-4661. doi:10.3934/dcdsb.2020306
    • NLM

      Bonotto E de M, Bortolan MC, Collegari R, Uzal JM. Impulses in driving semigroups of nonautonomous dynamical systems: application to cascade systems [Internet]. Discrete and Continuous Dynamical Systems Series B. 2021 ; 26( 9): 4645-4661.Available from: https://doi.org/10.3934/dcdsb.2020306
    • Vancouver

      Bonotto E de M, Bortolan MC, Collegari R, Uzal JM. Impulses in driving semigroups of nonautonomous dynamical systems: application to cascade systems [Internet]. Discrete and Continuous Dynamical Systems Series B. 2021 ; 26( 9): 4645-4661.Available from: https://doi.org/10.3934/dcdsb.2020306
  • Unidade: ICMC

    Subjects: EQUAÇÕES DIFERENCIAIS ORDINÁRIAS, EQUAÇÕES DIFERENCIAIS PARCIAIS, SISTEMAS DINÂMICOS, TEORIA ERGÓDICA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BORTOLAN, Matheus Cheque; CARVALHO, Alexandre Nolasco de; LANGA, José Antonio. Attractors under autonomous and non-autonomous perturbations. [S.l: s.n.], 2020.
    • APA

      Bortolan, M. C., Carvalho, A. N. de, & Langa, J. A. (2020). Attractors under autonomous and non-autonomous perturbations. Providence: AMS.
    • NLM

      Bortolan MC, Carvalho AN de, Langa JA. Attractors under autonomous and non-autonomous perturbations. 2020 ;
    • Vancouver

      Bortolan MC, Carvalho AN de, Langa JA. Attractors under autonomous and non-autonomous perturbations. 2020 ;
  • Source: Journal of Differential Equations. Unidade: ICMC

    Subjects: TOPOLOGIA DINÂMICA, TRANSVERSALIDADE, EQUAÇÕES DIFERENCIAIS PARCIAIS, INVARIANTES

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BORTOLAN, Matheus Cheque; CARDOSO, Cesar Augusto Esteves das Neves; CARVALHO, Alexandre Nolasco de; PIRES, Leonardo. Lipschitz perturbations of Morse-Smale semigroups. Journal of Differential Equations, San Diego, v. 269, n. 3, p. 1904-1943, 2020. Disponível em: < https://doi.org/10.1016/j.jde.2020.01.024 > DOI: 10.1016/j.jde.2020.01.024.
    • APA

      Bortolan, M. C., Cardoso, C. A. E. das N., Carvalho, A. N. de, & Pires, L. (2020). Lipschitz perturbations of Morse-Smale semigroups. Journal of Differential Equations, 269( 3), 1904-1943. doi:10.1016/j.jde.2020.01.024
    • NLM

      Bortolan MC, Cardoso CAE das N, Carvalho AN de, Pires L. Lipschitz perturbations of Morse-Smale semigroups [Internet]. Journal of Differential Equations. 2020 ; 269( 3): 1904-1943.Available from: https://doi.org/10.1016/j.jde.2020.01.024
    • Vancouver

      Bortolan MC, Cardoso CAE das N, Carvalho AN de, Pires L. Lipschitz perturbations of Morse-Smale semigroups [Internet]. Journal of Differential Equations. 2020 ; 269( 3): 1904-1943.Available from: https://doi.org/10.1016/j.jde.2020.01.024
  • Source: Electronic Journal of Qualitative Theory of Differential Equations. Unidade: ICMC

    Subjects: SISTEMAS AUTÔNOMOS, ATRATORES, EQUAÇÕES IMPULSIVAS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BONOTTO, Everaldo de Mello; BORTOLAN, Matheus Cheque; CARABALLO, Tomás; COLLEGARI, Rodolfo. A survey on impulsive dynamical systems. Electronic Journal of Qualitative Theory of Differential Equations, Szeged, v. 2016, n. 7, p. 1-27, 2016. Disponível em: < https://doi.org/10.14232/ejqtde.2016.8.7 > DOI: 10.14232/ejqtde.2016.8.7.
    • APA

      Bonotto, E. de M., Bortolan, M. C., Caraballo, T., & Collegari, R. (2016). A survey on impulsive dynamical systems. Electronic Journal of Qualitative Theory of Differential Equations, 2016( 7), 1-27. doi:10.14232/ejqtde.2016.8.7
    • NLM

      Bonotto E de M, Bortolan MC, Caraballo T, Collegari R. A survey on impulsive dynamical systems [Internet]. Electronic Journal of Qualitative Theory of Differential Equations. 2016 ; 2016( 7): 1-27.Available from: https://doi.org/10.14232/ejqtde.2016.8.7
    • Vancouver

      Bonotto E de M, Bortolan MC, Caraballo T, Collegari R. A survey on impulsive dynamical systems [Internet]. Electronic Journal of Qualitative Theory of Differential Equations. 2016 ; 2016( 7): 1-27.Available from: https://doi.org/10.14232/ejqtde.2016.8.7
  • Unidade: ICMC

    Subjects: SISTEMAS DINÂMICOS, FRACTAIS, ATRATORES

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BORTOLAN, Matheus Cheque; CARVALHO, Alexandre Nolasco de. Structure of attractors and estimates of their fractal dimension. 2013.Universidade de São Paulo, São Carlos, 2013. Disponível em: < http://www.teses.usp.br/teses/disponiveis/55/55135/tde-12042013-104751/ >.
    • APA

      Bortolan, M. C., & Carvalho, A. N. de. (2013). Structure of attractors and estimates of their fractal dimension. Universidade de São Paulo, São Carlos. Recuperado de http://www.teses.usp.br/teses/disponiveis/55/55135/tde-12042013-104751/
    • NLM

      Bortolan MC, Carvalho AN de. Structure of attractors and estimates of their fractal dimension [Internet]. 2013 ;Available from: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-12042013-104751/
    • Vancouver

      Bortolan MC, Carvalho AN de. Structure of attractors and estimates of their fractal dimension [Internet]. 2013 ;Available from: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-12042013-104751/
  • Unidade: ICMC

    Subjects: ATRATORES, MATEMÁTICA DA COMPUTAÇÃO, SISTEMAS DINÂMICOS, FRACTAIS

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BORTOLAN, Matheus Cheque; RODRIGUES, Hildebrando Munhoz. Atratores para sistemas dinâmicos discretos: dimensão fractal e continuidade da estrutura por perturbações. 2009.Universidade de São Paulo, São Carlos, 2009. Disponível em: < http://www.teses.usp.br/teses/disponiveis/55/55135/tde-20052009-090139/ >.
    • APA

      Bortolan, M. C., & Rodrigues, H. M. (2009). Atratores para sistemas dinâmicos discretos: dimensão fractal e continuidade da estrutura por perturbações. Universidade de São Paulo, São Carlos. Recuperado de http://www.teses.usp.br/teses/disponiveis/55/55135/tde-20052009-090139/
    • NLM

      Bortolan MC, Rodrigues HM. Atratores para sistemas dinâmicos discretos: dimensão fractal e continuidade da estrutura por perturbações [Internet]. 2009 ;Available from: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-20052009-090139/
    • Vancouver

      Bortolan MC, Rodrigues HM. Atratores para sistemas dinâmicos discretos: dimensão fractal e continuidade da estrutura por perturbações [Internet]. 2009 ;Available from: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-20052009-090139/

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021